I KNO METHADONE AND NUBAIN SHOULN'T BE TAKEN TOGETHER.HOWEVER MY OB MADE A MISTKE AND GAVE ME NUBAIN WHILE AT THE HOSPITAL.I LOST MY BABY COULD THIS BE A DIRECT RESULT FROM THE WITHDRAWL BROUGHT ON BY THESE TWO DRUGS?IT WAS THE WORSE EXPERIANCE I HAVE HAD.
I am sorry sorry for your loss I dint know anyone here that would know the answer to that question for you .I would speak to a lawyer and get a copy of the me report of why you lost your baby .I hope you find some answers.
The horrible thing about Nubaine, is thart it elimates all the stored up opiates in a persons body, and this is particularly bad for Methadone patients because Meth has a long after life. You go into immediate and total withdrawl because it takes out all the stored up methadone in your system. Normally, meth slowly leeches out of your system over the course of several days.
Ten minutes after I got the Nubain shot I went into the worst withdrawl of my life (and I once kicked 135 mgs of meth and a bad Xanax habit in jail!) Nothing can compare to what you go through. My arms were cramping so bad that I had no control over them.
Fortunatly, they figured out what went wrong pretty quickly and called an ambulance.
On the way to the hospital, the techs shot me up 4 times with morphine (this is what the Poison control manual says to do). In the ER they shot me up 4 more times! This didn't come close to replacing the Methadone that was taken out of my system, but felt a little better..When they discharged me 10 hours later, I still felt like ****. It was the worst physical experience of my life. Absolutly horiffic!
Nubain has a narcotic blocker in it that can precipitate wds just as suoxone can...if u told them u were on methadone and it wa given anyway...then i would look into it as the mixture probably threw u into wds...as long as u told them...,,I am not saying u did not but many do not tell health care professionals about the drugs they r on
There is no telling if this contributed to the loss of ur baby..but my heart and prayers go out to u
I think nubain is the same as narcan or does the same thing. I also have a couple horror stoies about being given narcan while on methadone and going through pure hell. The worst part of it was I was given this drug while I was fully awake(which is against guidlines), and lied to about it. I think I still have PTSD from having this happen to me a few times. I tried to sue but a lawer said I didn't have enough damages but your story is tragic and you should sue. all the best
I was accidentally given nubain when I was pregnant with my son 5 years ago and I almost immediately went into the worst withdrawals I've ever experienced. I honestly thought I was going to die and at one point I wanted to. I was actually begging God to take me. The doctors and nurses had no idea what to do to make it stop. They planned on giving me demoral through an iv but I was convulsing so bad they couldn't get the iv in. About 10 minutes into it my husband stated that if methadone stopped withdrawals then why wouldn't it stop these withdrawals. At that point the doctors were desperate and sent down to the pharmacy for some methadone. They said it would be about an hour before it got up to the ob floor. My husband took off running to the car and got my take home box and brought me a dose. Within 5 minutes of taking the methadone the symptoms went away. Within 10 minutes I was sitting up in the bed eating a sandwich like nothing had happened. It was the worst experience I have ever had and I wouldn't even have wished that pain on Osama Bin Laden. With-in 24 hours my son was born 5 weeks premature and suffered bad withdrawal symptoms that I believe he wouldn't have had had it not been for the nubain/methadone incident. I've watched several babies get born on methadone and have minimal or no withdrawals given that they are on breast milk. My son was miserable with them and stayed in the nicu for over a week. I'm quite certain that the nubain/methadone mix-up was the cause for all of this.
I am truly sorry for any of you that have lost a baby or suffered some severe withdrawal effects but EVERYONE needs to understand something, NUBAIN (Nalbuphine) is NOT the same as Narcan (Naloxone)!! NUBAIN is a opioid pain medication very similar to Morphine. I believe that many of the posts that have been placed on this site mention someone being given Nubain at some time and then telling of the severe withdrawal symptoms that you experienced when what you mean to say is that you were given Narcan! Narcan is the medication that we often give to reverse the effects of opioid drugs be them legal of street drugs. I have been in emergency medicine for 25 years and have give Narcan more times that I can remember. And to mr.lucky66 that wrote about being giving Nubain, when he obviously meant Narcan, while he was "fully awake" and that doing so is "against guidelines." That is absolutely NOT TRUE! Narcan can and has been given to many people that are "fully awake."
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.